Provas-N

Provas-N (Paracetamol and Orphenadrine Citrate) is a muscle relaxant, Analgesic, and Antipyretic Tablet. It is used for the treatment of acute painful musculoskeletal conditions, joint pain, period pain, cold, flu, toothache, headache, ear pain & fever.

Provas-N tablet contains active ingredients Orphenadrine Citrate and Paracetamol. It is effective and helpful for various conditions, and symptoms such as acute painful musculoskeletal conditions, and joint pain.

It shows effectiveness by blocking the cholinergic receptors by raising the pain threshold and the blood flows crosswise the skin.

Package contains: Each pack of Provas-N contains 8Х12 tablets of 450/35 mg. Also available as Provas-N 650/50 mg.

Provas-N

Composition:

Each tablet contains:

Paracetamol BP 450mg.

Orphenadrine citrate BP 35mg.

SAMI’s Specs.

Dosage: Two tablets three times daily or as directed by the physician. For oral use only.

Side Effects:

The common and uncommon side effects of this medicine include: Common side-effects are:

Provas-N back
  • Dry mouth.
  • Dizziness.
  • Drowsiness.
  • Lightheadedness.
  • Blurred vision.
  • Nausea.
  • Vomiting.
  • Constipation.

Some serious side effects:

  • Mood changes.
  • Anxiety.
  • Eye pain.
  • Allergic.
  • Rash.
  • Itching.
  • Swelling.
  • Trouble breathing.

Instructions:

  • Store between 15to 30o C. Avoid exposure to heat, light and humidity.
  • Keep out of reach of children. Improper storage may deteriorate the medicine.

Links:

Manufactured By: Sami Pharmaceutical (Pvt.) Ltd: https://www.samipharmapk.com

Buy this medicine online from: https://sehat.com.pk

By: Asia Shehzadi